Duke Mathematical Journal

Isogenies of formal group laws and power operations in the cohomology theories $E_n$

Matthew Ando

Full-text: Access denied (no subscription detected) We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
Duke Math. J. Volume 79, Number 2 (1995), 423-485.

Dates
First available: 20 February 2004

Permanent link to this document
http://projecteuclid.org/euclid.dmj/1077285158

Mathematical Reviews number (MathSciNet)
MR1344767

Zentralblatt MATH identifier
0862.55004

Digital Object Identifier
doi:10.1215/S0012-7094-95-07911-3

Subjects
Primary: 55N22: Bordism and cobordism theories, formal group laws [See also 14L05, 19L41, 57R75, 57R77, 57R85, 57R90]
Secondary: 14L05: Formal groups, $p$-divisible groups [See also 55N22]

Citation

Ando, Matthew. Isogenies of formal group laws and power operations in the cohomology theories E n . Duke Mathematical Journal 79 (1995), no. 2, 423--485. doi:10.1215/S0012-7094-95-07911-3. http://projecteuclid.org/euclid.dmj/1077285158.


Export citation

References

  • [And92] M Ando, Operations in complex-oriented cohomology theories related to subgroups of formal groups, Ph.D. thesis, Massachusetts Inst. of Technology, 1992.
  • [Ati66] M. F. Atiyah, Power operations in $K$-theory, Quart. J. Math. Oxford Ser. (2) 17 (1966), 165–193.
  • [Bak90] A. Baker, Hecke operators as operations in elliptic cohomology, J. Pure Applied Algebra 63 (1990), no. 1, 1–11.
  • [BMMS86] R. Bruner, J. P. May, J. E. McClure, and M. Steinberger, $H_\infty$ ring spectra and their applications, Lecture Notes in Math., vol. 1176, Springer, Berlin, 1986.
  • [BT89] R. Bott and C. Taubes, On the rigidity theorems of Witten, J. Amer. Math. Soc. 2 (1989), no. 1, 137–186.
  • [DHS88] Ethan S. Devinatz, Michael J. Hopkins, and Jeffrey H. Smith, Nilpotence and stable homotopy theory. I, Ann. of Math. (2) 128 (1988), no. 2, 207–241.
  • [Dri73] V. G. Drinfel'd, Elliptic modules, Math. USSR-Sb. 23 (1973).
  • [HKR92] M. J. Hopkins, N. J. Kuhn, and D. C. Ravenel, Generalized groups characters and complex oriented cohomology theories, preprint, 1992.
  • [HM93] M. J. Hopkins and H. R. Miller, The spectrum $E_n$ has uniquely the structure of an $E_\infty$ ring spectrum, in preparation.
  • [Hop87] M. J. Hopkins, Global methods in homotopy theory, Homotopy theory (Durham, 1985), London Math. Soc. Lecture Note Ser., vol. 117, Cambridge Univ. Press, Cambridge, 1987, Proc. Durham Symposium, pp. 73–96.
  • [Hop91] M. J. Hopkins, 1991, correspondence.
  • [KM85] N. M. Katz and B. Mazur, Arithmetic Moduli of Elliptic Curves, Annals of Math Studies, vol. 108, Princeton University Press, Princeton, 1985.
  • [Lan76] P. S. Landweber, Homological properties of comodules over $M\rm U\sb\ast (M\rm U)$ and BP$\sb\ast$(BP), Amer. J. Math. 98 (1976), no. 3, 591–610.
  • [LT65] J. Lubin and J. Tate, Formal complex multiplication in local fields, Ann. of Math. (2) 81 (1965), 380–387.
  • [LT66] J. Lubin and J. Tate, Formal moduli for one-parameter formal Lie groups, Bull. Soc. Math. France 94 (1966), 49–59.
  • [Lub67] J. Lubin, Finite subgroups and isogenies of one-parameter formal Lie groups, Ann. of Math. (2) 85 (1967), 296–302.
  • [Qui71] D. M. Quillen, Elementary proofs of some results of cobordism theory using Steenrod operations, Advances in Math. 7 (1971), 29–56 (1971).
  • [Rav86] D. C. Ravenel, Complex Cobordism and Stable Homotopy Groups of Spheres, Pure and Applied Mathematics, vol. 121, Academic Press, Orlando, FL, 1986.
  • [RW77] D. C. Ravenel and W. S. Wilson, The Hopf ring for complex cobordism, J. Pure Appl. Algebra 9 (1977), no. 3, 241–280.
  • [SE62] N. E. Steenrod, Cohomology Operations, Ann. of Math. Stud., vol. 50, Princeton University Press, Princeton, 1962.
  • [Tho54] R. Thom, Quelques propriétés globales des variétés différentiables, Comment. Math. Helv. 28 (1954), 17–86.
  • [tDi68] T. tom Dieck, Steenrod-Operationen in Kobordismen-Theorien, Math. Z. 107 (1968), 380–401.
  • [Wil82] W. S. Wilson, Brown-Peterson homology: an introduction and sampler, CBMS Regional Conference Series in Mathematics, vol. 48, Conference Board of the Mathematical Sciences, Washington, D.C., 1982.
  • [Witt88] E. Witten, The index of the Dirac operator in loop space, Elliptic Curves and Modular Forms in Algebraic Topology (Princeton, NJ, 1986), Lecture Notes in Math., vol. 1326, Springer-Veralg, Berlin, 1988, pp. 161–181.